MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Investigation is on-going.
 
Event or Problem Description
This report is being submitted to align with customer reporting requirements.The use of the haemonetics medical device in the donation procedure is not suspected to have resulted in the adverse outcome of the donor.On september 6, 2024, customer made haemonetics aware that a 40-year-old male donor passed away on (b)(6) 2024.The donor was found near his house unconscious and the cause of death is a heart attack as reported by a family member.Customer has no information from the attending physician, surgeon, hospital representative or health care professional as death occurred off-site from the donation center.An autopsy from the miami-date medical examiner has not been made available to the customer.Donor's last donation occurred on (b)(6) 2024 and there were no reported issues with the equipment or disposables used in the procedure at the time of the donation.The donor did not experience a reaction or adverse event during the (b)(6) 2024 procedure.
 
Additional Manufacturer Narrative
Device inspection for donor death was completed.All parameters verified and adjusted as required.Function tests completed.Machine meets manufacturer's specifications and is ready to use.Based on the evaluation, the device was evaluated 'no defect' and no evidence was found to show the device contributed to the reported complaint.There are no nces against this serial/lot number.There are no capas related to this complaint.A review of the dhr shows no issues during manufacturing and all testing passed.The disposables used with the system were discarded, however there were no recalls or adverse trends related to the product lots used in the procedure.There is no evidence to suggest that the donor death was related to the device or disposables used during the plasmapheresis procedure.

Brand Name
PCS®2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer (Section G)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer Contact
brenda bruyere
125 summer street
boston, MA 02110
MDR Report Key20359180
Report Number1219343-2024-00017
Device Sequence Number17944256
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight195 KG